# SDR HEEA0012589

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L
- Aircraft serial: 52023
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031426
- Condition: Defective
- Location: Nr 4
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MACHINING COATING FLAKING OUT OF NR4 NOZZLE NR4 TIP PATH.
